# SDR A6WA200940709

- Difficulty date: October 13, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT BULKHEAD AT FS 280.00, RBL 11.00 FOUND (2) GOUGES BTWN STR 13A AND 14A (SIZE 2.75" L X .230" W X .020 DEEP) EACH.  REPAIR PERFORMED ON PILOT BULKHEAD AT FS 280.00, RBL 11.00 IAW REO 601R-53-11-1727, REV C.  (K)
